Rare Case of Metronidazole-Induced Encephalopathy in a Multiple Transplant Recipient: Clinical and Radiological Insights

Authors

  • Bisher Sawaf University of Toledo Medical Center, Internal Medicine Department, Toledo, OH Author
    • Mohamad Alsakka University of Toledo, Neurology Department, Toledo, OH Author
      • Yusuf Hallak University of Toledo Medical Center, Internal Medicine Department, Toledo, OH Author
        • Shahem Abbarh MedStar Union Memorial Hospital, MedStar Health Internal Medicine Residency, Baltimore, MD, US. Author
          • Yaseen Alastal University of Toledo Medical Center, Gastroenterology Department, Toledo, USA Author

            DOI:

            https://doi.org/10.46570/utjms-2025-1376

            Keywords:

            Metronidazole, Encephalopathy, Transplant Recipients, Metronidazole-induced encephalopathy
            552 227

            Downloads

            Published

            2025-06-30

            Issue

            Section

            Dr. Lance D. Dworkin Department of Medicine Research Symposium

            How to Cite

            1.
            Sawaf B, Alsakka M, Hallak Y, Abbarh S, Alastal Y. Rare Case of Metronidazole-Induced Encephalopathy in a Multiple Transplant Recipient: Clinical and Radiological Insights. Translation. 2025;13(S3). doi:10.46570/utjms-2025-1376

            Similar Articles

            41-42 of 42

            You may also start an advanced similarity search for this article.

            Most read articles by the same author(s)

            1 2 > >>